Alert archive / Alabama / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 23, NWS Mobile, AL

January 13, 2006Covington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jan 13, 2006, 10:59 AM CST for Covington County, Alabama. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 13, 2006, 10:59 AM CST (16:59 UTC)
Expired
Jan 13, 2006, 11:30 AM CST
In force
31 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

County Covington County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 13, 7:11 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2006-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2006-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 433 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2292 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
433 m²/s²
0-3 km storm-relative helicity
525 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 131701
SVRMOB
ALC039-131730-
/O.NEW.KMOB.SV.W.0023.060113T1659Z-060113T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1059 AM CST FRI JAN 13 2006

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA

* UNTIL 1130 AM CST

* AT 1056 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE  
  LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF ANDALUSIA TO 
  7 MILES SOUTH OF ANDALUSIA TO  15 MILES SOUTHWEST OF ANDALUSIA TO  
  16 MILES SOUTHEAST OF BREWTON...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CLEARVIEW BY 1105 AM CST
  WING AND SANFORD BY 1110 AM CST
  ONYCHA AND EODA BY 1115 AM CST
  WATKINS BRIDGE AND OPP BY 1120 AM CST

THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL AND DAMGINING 
WINDS AND ISOLATED TORNADOES. A TORNADO WARNING MAY BE NECESSARY 
BEFORE NOON.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3147 8629 3145 8626 3145 8621 3102 8620
      3101 8668 3144 8666 3152 8667 3153 8641
      3145 8639 3153 8629

$$
3 follow-up statements
000 
WWUS64 KMOB 302236
WCNMOB

WATCH COUNTY NOTIFICATION FOR WATCH 23
NATIONAL WEATHER SERVICE MOBILE AL
436 PM CST MON JAN 30 2006

ALC099-302345-
/O.CAN.KMOB.SV.A.0023.000000T0000Z-060131T0100Z/

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 23 FOR THE FOLLOWING AREAS

IN ALABAMA THIS CANCELS 1 COUNTY

IN SOUTH CENTRAL ALABAMA

MONROE                

THIS INCLUDES THE CITIES OF...HOMEWOOD AND MONROEVILLE.

$$

ALC003-013-035-039-041-053-097-FLC033-091-113-310100-
/O.CON.KMOB.SV.A.0023.000000T0000Z-060131T0100Z/

SEVERE THUNDERSTORM WATCH 23 REMAINS VALID UNTIL 7 PM CST THIS
EVENING FOR THE FOLLOWING AREAS

IN ALABAMA THIS WATCH INCLUDES 7 COUNTIES

IN SOUTH CENTRAL ALABAMA

BUTLER                CONECUH               COVINGTON            
CRENSHAW              ESCAMBIA              

IN SOUTHWEST ALABAMA

BALDWIN               MOBILE                

IN FLORIDA THIS WATCH INCLUDES 3 COUNTIES

IN NORTHWEST FLORIDA

ESCAMBIA              OKALOOSA              SANTA ROSA           

THIS INCLUDES THE CITIES OF...ANDALUSIA...ATMORE...BELLVIEW...
BRANTLEY...BRENT...BREWTON...CRESTVIEW...DESTIN...EAST BREWTON...
EGLIN AFB...ENSLEY...EVERGREEN...FERRY PASS...FORT WALTON BEACH...
GREENVILLE...GULF BREEZE...LUVERNE...MILTON...MYRTLE GROVE...
NICEVILLE...OPP...PACE...PENSACOLA...PRICHARD...SARALAND...
SEMINOLE...TILLMANS CORNER...WEST PENSACOLA AND WRIGHT.

$$

GMZ630-650-655-310100-
/O.CON.KMOB.SV.A.0023.000000T0000Z-060131T0100Z/

SEVERE THUNDERSTORM WATCH 23 REMAINS VALID UNTIL 7 PM CST THIS
EVENING FOR THE FOLLOWING AREAS

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

MOBILE BAY            
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM      
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM             

$$
000 
WWUS64 KMOB 302353
WCNMOB

WATCH COUNTY NOTIFICATION FOR WATCH 23
NATIONAL WEATHER SERVICE MOBILE AL
553 PM CST MON JAN 30 2006

ALC003-013-035-041-053-097-310100-
/O.CAN.KMOB.SV.A.0023.000000T0000Z-060131T0100Z/

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 23 FOR THE FOLLOWING AREAS

IN ALABAMA THIS CANCELS 6 COUNTIES

IN SOUTH CENTRAL ALABAMA

BUTLER                CONECUH               CRENSHAW             
ESCAMBIA              

IN SOUTHWEST ALABAMA

BALDWIN               MOBILE                

THIS INCLUDES THE CITIES OF...ATMORE...BRANTLEY...BREWTON...
EAST BREWTON...EVERGREEN...GREENVILLE...LUVERNE...PRICHARD...
SARALAND AND TILLMANS CORNER.

$$

GMZ630-650-310100-
/O.CAN.KMOB.SV.A.0023.000000T0000Z-060131T0100Z/

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 23 FOR THE FOLLOWING AREAS

THIS CANCELS THE FOLLOWING ADJACENT COASTAL WATERS

MOBILE BAY            
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM      

$$

ALC039-FLC033-091-113-310100-
/O.CON.KMOB.SV.A.0023.000000T0000Z-060131T0100Z/

SEVERE THUNDERSTORM WATCH 23 REMAINS VALID UNTIL 7 PM CST THIS
EVENING FOR THE FOLLOWING AREAS

IN ALABAMA THIS WATCH INCLUDES 1 COUNTY

IN SOUTH CENTRAL ALABAMA

COVINGTON             

IN FLORIDA THIS WATCH INCLUDES 3 COUNTIES

IN NORTHWEST FLORIDA

ESCAMBIA              OKALOOSA              SANTA ROSA           

THIS INCLUDES THE CITIES OF...ANDALUSIA...BELLVIEW...BRENT...
CRESTVIEW...DESTIN...EGLIN AFB...ENSLEY...FERRY PASS...
FORT WALTON BEACH...GULF BREEZE...MILTON...MYRTLE GROVE...
NICEVILLE...OPP...PACE...PENSACOLA...SEMINOLE...
WEST PENSACOLA AND WRIGHT.

$$

GMZ655-310100-
/O.CON.KMOB.SV.A.0023.000000T0000Z-060131T0100Z/

SEVERE THUNDERSTORM WATCH 23 REMAINS VALID UNTIL 7 PM CST THIS
EVENING FOR THE FOLLOWING AREAS

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM             

$$
000 
WWUS64 KMOB 310048
WCNMOB

WATCH COUNTY NOTIFICATION FOR WATCH 23
NATIONAL WEATHER SERVICE MOBILE AL
648 PM CST MON JAN 30 2006

ALC039-FLC033-091-113-310200-
/O.CAN.KMOB.SV.A.0023.000000T0000Z-060131T0100Z/

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 23 FOR THE FOLLOWING AREAS

IN ALABAMA THIS CANCELS 1 COUNTY

IN SOUTH CENTRAL ALABAMA

COVINGTON             

IN FLORIDA THIS CANCELS 3 COUNTIES

IN NORTHWEST FLORIDA

ESCAMBIA              OKALOOSA              SANTA ROSA           

THIS INCLUDES THE CITIES OF...ANDALUSIA...BELLVIEW...BRENT...
CRESTVIEW...DESTIN...EGLIN AFB...ENSLEY...FERRY PASS...
FORT WALTON BEACH...GULF BREEZE...MILTON...MYRTLE GROVE...
NICEVILLE...OPP...PACE...PENSACOLA...SEMINOLE...
WEST PENSACOLA AND WRIGHT.

$$

GMZ655-310200-
/O.CAN.KMOB.SV.A.0023.000000T0000Z-060131T0100Z/

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 23 FOR THE FOLLOWING AREAS

THIS CANCELS THE FOLLOWING ADJACENT COASTAL WATERS

COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM             

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 13, 5:00 AM CST, 5 hours 59 minutes earlier.

Area forecast discussion, Jan 13, 5:00 AM CST, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CST FRI JAN 13 2006

.SYNOPSIS...A FAST MOVING COLD FRONT IS APPROACHING THE FORECAST
AREA EARLY THIS MORNING...WITH A LINE OF STRONG TO SEVERE
THUNDERSTORMS. A TORNADO WATCH IS IN EFFECT WEST OF THE FORECAST
AREA ACROSS PORTIONS OF MISSISSIPPI AND LOUISIANA.

&&

.SHORT TERM (TODAY AND TONIGHT)...LATEST RADAR LOOPS CONTINUE TO
SHOW STRONG LINE OF THUNDERSTORMS BEGINNING TO MERGE ACROSS WESTERN
AND CENTRAL PARTS OF MS. LATEST MODEL GUIDANCE BOTH THE ETA AND GFS
DEPICT A STRONG LINE OF CONVECTION ENTERING THE CWFA FROM THE WEST
BY AROUND 12Z THIS MORNING...THEN MOVING QUICKLY ACROSS THE FORECAST
AREA BY EARLY THIS AFTERNOON. BOTH MODELS INDICATE MOSTLY A STRONG
SQUALL LINE EVENT WITH MUCAPES INCREASING TO AROUND 800 TO 1000 MAX
WITH HELICITIES INCREASING TO AROUND 200 M2/S2 INITIALLY OVER
WESTERN PARTS OF THE FA THEN FALLING TO AROUND 170 M2/S2 BY LATE
MORNING OVER EASTERN SECTIONS OF THE FA. BOTH OBSERVED AND MODEL
SOUNDINGS DEPICT FAIRLY DECENT LAPSE RATES ALOFT SUGGESTING RAPID
DEVELOPMENT WILL BE POSSIBLE WITH SOME OF THE STRONGER CELLS ALONG
THE LINE. WEAK TO MODERATE BOOKEND TYPE VORTICES WILL ALSO BE
POSSIBLE ALONG THIS LINE DUE TO SOME SHEAR IN THE LOWER LEVELS.
REPORTS OF LARGE HAIL ARE COMING IN FROM MS ATTM...THIS AND STRONG
STRAIGHT LINE WINDS WILL LIKELY BE THE MAIN CONCERN WITH ISOLATED
TORNADOES. STAY TUNED FOR FURTHER UPDATES THIS MORNING ON THIS
RAPIDLY DEVELOPING SYSTEM. WILL STRAY ABOUT A DEGREE OR LESS FROM
THE MAV GUIDANCE FOR HIGHS TODAY AND GO WITH THE MAV MINS FOR
TONIGHT. /32

SATURDAY THROUGH SUNDAY NIGHT...HIGH PRESSURE WILL REBUILD OVER THE
REGION BEHIND THE COLD FRONT WITH CLEAR SKIES AND MUCH COOLER
CONDITIONS. TEMPERATURES WILL STRUGGLE TO REACH NEAR NORMAL ON
SATURDAY WITH HIGHS ONLY IN THE 50S...AND THEN WARMING SLIGHTLY INTO
THE LOWER 60S ON SUNDAY. LOWS SATURDAY NIGHT SHOULD BOTTOM OUT ABOUT
5 TO 10 DEGREES BELOW NORMAL...WITH FREEZING TEMPERATURES NORTH OF
INTERSTATE-10. MEANWHILE...ANOTHER STRONG LOW PRESSURE AREA DEVELOPS
OVER THE CENTRAL PLAINS. /22

.LONG TERM (MONDAY THROUGH THURSDAY)...CENTRAL PLAINS LOW LIFTS
NORTHEAST DRAGGING A STRONG COLD FRONT THROUGH THE SOUTHERN PLAINS.
GFS DEVELOPS A SECOND AREA OF LOW PRESSURE ACROSS THE SOUTHERN
PLAINS MONDAY NIGHT...WHICH ALSO LIFTS NORTHEAST TOWARD THE OHIO
RIVER VALLEY THROUGHOUT THE DAY TUESDAY. THIS WILL SEND ANOTHER
STRONG COLD FRONT THROUGH THE FORECAST AREA SOMETIME ON TUESDAY.
STRONG TO POSSIBLE SEVERE THUNDERSTORMS ARE EXPECTED WITH THIS NEXT
SYSTEM. HIGH PRESSURE WILL ONCE AGAIN DOMINATE THE REGION DAYS 6 AND
7. /22

&&

.MARINE...SOUTHWESTERLY WINDS INCREASING TO 20 TO 25 KNOTS CAN BE
EXPECTED LATER THIS MORNING...SHIFTING TO THE WEST THEN NORTHWEST 20
TO 30 KNOTS LATER THIS AFTERNOON AND TONIGHT WITH GUSTS TO NEAR 40
KNOTS WELL OFFSHORE AFTER MIDNIGHT. SEAS WILL BUILD TO 6 TO 8 FEET
OUT TO 20NM AND UP TO 10 FEET WELL OFFSHORE OR OUT TO 60NM BY EARLY
TONIGHT. NORTHERLY WINDS AND SEAS WILL BE SLOW TO ERODE DURING THE
DAY ON SAT...DECREASING TO 15 TO 20 KNOTS OVER BAYS AND SOUNDS BY
LATE MORNING AND OUT TO 20NM BY LATE AFTERNOON. WINDS AND SEAS WILL
BEGIN TO DIMINISH WELL OFFSHORE BY LATE SAT NIGHT AND INTO EARLY
SUN. BY LATE SUN AFT A WEAK RETURN FLOW DEVELOPS...BUILDING BY EARLY
MON IN RESPONSE TO THE ANOTHER COLD FRONT WHICH IS PROGGED TO MOVE
ACROSS THE MARINE AREA ON TUES. /32

&&

.FIRE WEATHER...RELATIVE HUMIDITIES WILL NEED TO BE CLOSELY
MONITORED OVER THE WEEKEND AS DRY AIR MOVES IN BEHIND THE STRONG
COLD FRONT. AS A PRECAUTION...A FIRE WEATHER WATCH IS IN EFFECT FOR
THE WESTERN FLORIDA PANHANDLE ON SATURDAY FOR POSSIBLE RH VALUES
BELOW 35% FOR UP TO FIVE HOURS. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      67  35  59  33 /  90   0   0   0
PENSACOLA   67  38  59  35 /  90   0   0   0
DESTIN      67  42  57  36 /  90   0   0   0
EVERGREEN   64  35  54  30 /  90   0   0   0
WAYNESBORO  60  35  57  30 /  90   0   0   0
CAMDEN      63  35  54  30 /  90   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...SMALL CRAFT ADVISORY GMZ630-650-670.
FL...SMALL CRAFT ADVISORY GMZ655-675.
     FIRE WEATHER WATCH FROM NOON SATURDAY TO 5 PM SATURDAY.
MS...NONE.

&&
Hazardous weather outlook, Jan 13, 5:00 AM CST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CST FRI JAN 13 2006

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141200-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
500 AM CST FRI JAN 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND
SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA
PANHANDLE.

.DAY ONE...TODAY THROUGH TONIGHT...

THE SEVERE STORMS CENTER IN NORMAN OKLAHOMA HAS POSTED A MODERATE
RISK FOR SEVERE THUNDERSTORM DEVELOPMENT FOR SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND NORTHWEST FLORIDA TODAY. A FAST
MOVING COLD FRONT WILL LIKELY GENERATE STRONG TO SEVERE
THUNDERSTORMS MOSTLY IN THE FORM OF A SQUALL LINE...BEGINNING OVER
SOUTHEAST MISSISSIPPI BY AROUND SUNRISE THIS MORNING...THEN MOVING
QUICKLY EAST ACROSS SOUTHWEST ALABAMA AND NORTHWEST FLORIDA THROUGH
EARLY THIS AFTERNOON. THE MAIN THREAT WITH THIS SYSTEM WILL BE
STRONG STRAIGHT LINE WINDS...LARGE HAIL AND ISOLATED TORNADOES. STAY
TUNED FOR POSSIBLE SEVERE WEATHER WATCHES AND WARNINGS BEGINNING
LATER THIS MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS CAN BE EXPECTED BY LATE MONDAY AND
CONTINUING INTO EARLY TUESDAY AS ANOTHER STRONG COLD FRONT
APPROACHES FROM THE WEST. AT THIS TIME NO SEVERE WEATHER IS
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS FOR
SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED THROUGH THIS
AFTERNOON.

In the hours before

Special weather statement, Jan 13, 6:57 AM CST, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
657 AM CST FRI JAN 13 2006

ALZ051>053-MSZ067-075-076-078-079-131400-
WASHINGTON-CLARKE-CHOCTAW-GEORGE-STONE-PERRY-GREENE-WAYNE-
INCLUDING THE CITIES OF...CHATOM...LEAKESVILLE...LUCEDALE...NEW
AUGUSTA...WAYNESBORO AND WIGGINS...
657 AM CST FRI JAN 13 2006

...STRONG THUNDERSTORMS ARE MOVING INTO WASHINGTON...
CLARKE...CHOCTAW...GEORGE...STONE...PERRY...GREENE AND WAYNE
COUNTIES...

AT 655 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM 2 MILES SOUTHWEST OF WOODWARDS TO 8 MILES
NORTHWEST OF TEN MILE...AND MOVING EAST AT 45 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
WIGGINS...TEN MILE...GRETNA...WINCHESTER...AQUILLA...ISNEY...SILAS
AND BOLINGER THROUGH 800 AM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

STAY TUNED FOR FURTHER UPDATES THIS MORNING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 7:57 AM CSTSevere Thunderstorm WarningMOBWashington48 min
Jan 13, 8:19 AM CSTSevere Thunderstorm WarningMOBWilcox26 min
Jan 13, 8:56 AM CSTSevere Thunderstorm WarningMOBBaldwin34 min
Jan 13, 9:14 AM CSTSevere Thunderstorm WarningMOBButler, Conecuh, Covington31 min
Jan 13, 9:16 AM CSTSevere Thunderstorm WarningMOBButler, Conecuh, Covington29 min
Jan 13, 9:48 AM CSTSevere Thunderstorm WarningMOBBaldwin27 min
Jan 13, 9:49 AM CSTTornado WarningMOBConecuh26 min
Jan 13, 10:14 AM CSTTornado WarningMOBButler, Crenshaw16 min
Jan 13, 10:17 AM CSTSevere Thunderstorm WarningMOBBaldwin43 min
Jan 13, 10:19 AM CSTTornado WarningMOBButler, Conecuh, Crenshaw41 min
Jan 13, 11:13 AM CSTTornado WarningMOBCovington23 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.